# SDR USAA2011012190314

- Difficulty date: December 15, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53470346200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON FLOORBEAM BETWEEN FR56 TO FR57, S44.  REPLACED FLOORBEAM BETWEEN FR56 TO FR57, S44 IAW A320 SRM 51-72-11 & AIRBUS DRAWING 53470001.
